# SDR EIA2003118

- Difficulty date: September 30, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BS 1790 TO 1800 STR. 51R STRINGER HAS LIGHT SURFACE CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS IAW B747 SRM 53--10-01 PG2-3. REMOVED AND REPLACED DAMAGED STRINGER FROM STA. 1740-1810 AND REPAIRED IAW B747 SRM 53-10-03 FIG 8 PGS. 33-40, 51-10-02 AND BSOPM 20-41-02 PAGES 7-8.
